Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 206, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 22, 2011, 6:31 PM CDT for Jefferson County, Oklahoma; Clay County, Texas. It was in force for 59 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 6:31 PM CDT (23:31 UTC)
- Expired
- May 22, 2011, 7:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jefferson County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 114 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:32 PM CDT | HAIL 1.75 | Henrietta, TX | |
| May 22, 6:40 PM CDT | HAIL 3 | 1 W Henrietta, TX | |
| May 22, 6:52 PM CDT | HAIL 1 | Ryan, OK | |
| May 22, 6:55 PM CDT | HAIL 2.75 | Ryan, OK | |
| May 22, 7:10 PM CDT | TSTM WND GST 57 | 1 N Ringling, OK | |
| May 22, 7:10 PM CDT | TSTM WND GST 57 | Ringling, OK | |
| May 22, 7:15 PM CDT | TSTM WND GST 61 | 1 N Ringling, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3761 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS54 KOUN 222331
SVROUN
OKC067-TXC077-230030-
/O.NEW.KOUN.SV.W.0206.110522T2331Z-110523T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN NORTHERN TEXAS...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 631 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 4 MILES EAST OF HENRIETTA...MOVING NORTHEAST AT 45
MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...BELLEVUE...BYERS...
CORNISH...GRADY...HENRIETTA...JOLLY...OSCAR...PETERSBURG...
PETROLIA...RINGLING...RYAN...SOUTHEASTERN WAURIKA LAKE...SUGDEN...
TERRAL AND WAURIKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3381 9840 3429 9803 3429 9756 3391 9755
3389 9757 3392 9760 3397 9760 3398 9768
3385 9785 3388 9797 3361 9797 3359 9801
TIME...MOT...LOC 2331Z 225DEG 40KT 3384 9809
$$
302 follow-up statements
968
WWUS54 KOUN 222345
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT SUN MAY 22 2011
OKC067-TXC077-230030-
/O.CON.KOUN.SV.W.0206.000000T0000Z-110523T0030Z/
JEFFERSON OK-CLAY TX-
645 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN CLAY AND JEFFERSON COUNTIES...
AT 645 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTHWEST OF TERRAL...MOVING NORTHEAST AT 45
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...CORNISH...GRADY...
OSCAR...PETERSBURG...RINGLING...RYAN...SOUTHEASTERN WAURIKA LAKE...
SUGDEN...TERRAL AND WAURIKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3377 9807 3391 9826 3429 9803 3429 9756
3391 9755 3389 9757 3392 9760 3397 9760
3398 9768 3385 9785 3389 9797 3372 9798
TIME...MOT...LOC 2345Z 225DEG 40KT 3395 9796
$$
30208
WWUS54 KOUN 230004
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT SUN MAY 22 2011
TXC077-230013-
/O.CAN.KOUN.SV.W.0206.000000T0000Z-110523T0030Z/
CLAY TX-
704 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN CLAY COUNTY...
LAT...LON 3389 9797 3393 9795 3395 9797 3397 9795
3407 9805 3429 9803 3429 9756 3391 9755
3389 9757 3392 9760 3397 9760 3398 9768
3385 9785
TIME...MOT...LOC 0003Z 225DEG 40KT 3409 9779
$$
OKC067-230030-
/O.CON.KOUN.SV.W.0206.000000T0000Z-110523T0030Z/
JEFFERSON OK-
704 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR JEFFERSON COUNTY...
AT 703 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES NORTHWEST OF OSCAR...MOVING NORTHEAST AT 45
MPH. ANOTHER STRONG TO SEVERE WAS LOCATED NEAR RINGLING.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF BASEBALLS...
WIND GUSTS TO 75 MPH...
* LOCATIONS IN THE WARNING INCLUDE ADDINGTON...CORNISH...EXTREME
SOUTHEASTERN WAURIKA LAKE...GRADY...OSCAR...PETERSBURG...
RINGLING...RYAN...SUGDEN...TERRAL AND WAURIKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3389 9797 3393 9795 3395 9797 3397 9795
3407 9805 3429 9803 3429 9756 3391 9755
3389 9757 3392 9760 3397 9760 3398 9768
3385 9785
TIME...MOT...LOC 0003Z 225DEG 40KT 3409 9779
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:01 PM CDT, 30 minutes earlier.
Area forecast discussion, May 22, 6:01 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT SUN MAY 22 2011 .AVIATION... THUNDERSTORMS WILL BE COMMON ALONG A DRYLINE THIS EVENING FROM SOUTH CENTRAL INTO EAST CENTRAL OKLAHOMA. VERY LARGE HAIL WILL BE COMMON. THE STORMS ARE EXPECTED TO REMAIN SOUTH AND EAST OF OKLAHOMA CITY. MVFR CEILINGS ARE EXPECTED TONIGHT SOUTH TO NORTH IN CENTRAL OKLAHOMA AND PERSIST INTO MONDAY MORNING BEFORE DISSIPATING. A DRYLINE IS EXPECTED IN WESTERN OKLAHOMA MONDAY AFTERNOON AND THUNDERSTORMS ARE POSSIBLE IN MUCH OF CENTRAL OKLAHOMA BY AFTERNOON. && .PREV DISCUSSION... /ISSUED 215 PM CDT SUN MAY 22 2011/ DISCUSSION...VERY UNSTABLE AIR MASS IN PLACE THIS AFTERNOON AHEAD OF DRYLINE WHICH HAS MIXED EASTWARD INTO CENTRAL OK THIS AFTERNOON. AREA OF CU BEGINNING TO DEVELOP IN CENTRAL OK AND ALSO IN FAR NCNTRL OK. GIVEN THE AMOUNT OF INSTAB AND FAVORABLE SHEAR...ANY STORMS THAT DEVELOP COULD RAPIDLY BECOME SEVERE AND WATCH IS ALREADY IN PLACE FOR THIS AFTN/EVE. ACTIVE WEATHER WILL CONTINUE THROUGH THE EARLY PART OF THE WEEK WITH THREAT FOR SEVERE STORMS CONTINUING THROUGH TUESDAY AS UPPER TROUGH OVER THE WESTERN U.S. TODAY ADVANCES EASTWARD INTO THE PLAINS. ALTHOUGH THREAT FOR SEVERE STORMS WILL SHIFT EASTWARD ON WEDNESDAY...SOME SHOWERS AND THUNDERSTORMS MAY LINGER OVER PARTS OF THE AREA AS UPPER LOW MOVES SOUTHEASTWARD ACROSS KS. DRY WEATHER THEN EXPECTED FOR THE LATTER PART OF THE WEEK AS THIS SYSTEM EXITS EWD AND THE UPPER RIDGE BEGINS TO BUILD OVER THE CENTRAL PART OF THE COUNTRY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 86 68 90 / 40 30 50 30 HOBART OK 69 90 64 92 / 30 30 30 10 WICHITA FALLS TX 71 90 70 96 / 40 30 20 30 GAGE OK 62 89 62 84 / 20 20 40 30 PONCA CITY OK 72 82 65 82 / 50 50 70 30 DURANT OK 70 86 71 88 / 50 30 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/09/09
Hazardous weather outlook, May 22, 11:50 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SUN MAY 22 2011
OKZ004>048-050>052-TXZ083>090-231100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SUN MAY 22 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS NEAR AND SOUTHEAST OF A LINE FROM MEDFORD... TO
WATONGA... TO HOBART OKLAHOMA TO VERNON AND BENJAMIN TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 2 PM THIS
AFTERNOON THROUGH 10 PM THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND TONIGHT.
DISCUSSION...
LOW-LEVEL MOISTURE CONTINUES TO INCREASE ACROSS MUCH OF OKLAHOMA AND
NORTH TEXAS TO THE EAST OF A DRYLINE. BY MID AFTERNOON... THE
DRYLINE IS EXPECTED TO EXTEND FROM NORTH CENTRAL OKLAHOMA INTO
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... ROUGHLY FROM PONCA
CITY... TO OKLAHOMA CITY... TO LAWTON OKLAHOMA TO WICHITA FALLS AND
SEYMOUR TEXAS. SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP NEAR AND
EAST OF THE DRYLINE THIS AFTERNOON. THE AIRMASS TO THE EAST OF THE
DRYLINE WILL BECOME VERY UNSTABLE THIS AFTERNOON AND WILL SUPPORT
SEVERE THUNDERSTORMS. HAIL LARGER THAN BASEBALLS... WIND GUSTS OVER
70 MPH AND ISOLATED TORNADOES WILL BE POSSIBLE.
DURING THE EVENING HOURS THE DRYLINE IS EXPECTED TO RETREAT BACK TO
THE NORTH AND WEST. AS THIS OCCURS... WITH THE AID OF AN INCREASING
LOW LEVEL JET... ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED TO
OCCUR FURTHER NORTH AND WEST ACROSS OKLAHOMA. THIS ACTIVITY WILL
ALSO POSE A SEVERE THREAT WITH LARGE HAIL AND DAMAGING WIND GUSTS AS
WELL AS VERY HEAVY RAINFALL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY WITH
A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF
OKLAHOMA AND WESTERN NORTH TEXAS. THERE IS ALSO A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS ALL BUT FAR WESTERN PORTIONS OF
OKLAHOMA AND NORTH TEXAS ON TUESDAY.
THE WEATHER PATTERN WILL REMAIN VERY ACTIVE ACROSS THE SOUTHERN
PLAINS EARLY THIS WEEK AS A STRONG UPPER LEVEL STORM SYSTEM IN THE
WESTERN UNITED STATES SLOWLY MOVES TOWARD THE PLAINS. ALTHOUGH THE
DAY-TO-DAY AREA AND DEGREE OF SEVERE WEATHER RISK WILL BE VERY
DEPENDENT ON WHERE PREVIOUS THUNDERSTORMS OR THUNDERSTORM COMPLEXES
DEVELOP AND MOVE... THE LARGE SCALE WEATHER PATTERN WILL REMAIN VERY
FAVORABLE FOR SEVERE THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT...
WITH THE CONTINUED RISK OF VERY LARGE HAIL... DAMAGING WINDS AND
TORNADOES. EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD CONTINUE TO
MONITOR FORECAST INFORMATION OVER THE NEXT FEW DAYS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.In the hours before
Local storm report, May 22, 5:50 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL SULPHUR 34.51N 96.98W
05/22/2011 E1.75 INCH MURRAY OK EMERGENCY MNGR
&&
EMLocal storm report, May 22, 6:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 2 SW WINDTHORST 33.56N 98.46W
05/22/2011 E2.75 INCH ARCHER TX TRAINED SPOTTER
&&
EMLocal storm report, May 22, 6:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 1 N WINDTHORST 33.59N 98.44W
05/22/2011 E2.75 INCH ARCHER TX TRAINED SPOTTER
&&
EMLocal storm report, May 22, 6:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 3 S ADA 34.73N 96.66W
05/22/2011 E2.50 INCH PONTOTOC OK STORM CHASER
&&
EMLocal storm report, May 22, 6:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL S ADA 34.78N 96.66W
05/22/2011 E2.75 INCH PONTOTOC OK LAW ENFORCEMENT
&&
EMLocal storm report, May 22, 6:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL SCOTLAND 33.66N 98.47W
05/22/2011 E1.00 INCH ARCHER TX TRAINED SPOTTER
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:14 PM CDT | Special Weather Statement | OUN | Pottawatomie | 31 min |
| May 21, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 52 min |
| May 21, 7:40 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 31 min |
| May 21, 7:49 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc | 41 min |
| May 21, 8:04 PM CDT | Tornado Warning | OUN | Pontotoc | 19 min |
| May 21, 8:24 PM CDT | Tornado Warning | OUN | Pontotoc | 51 min |
| May 21, 9:07 PM CDT | Tornado Warning | OUN | Pontotoc, Seminole | 23 min |
| May 21, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 11 min |
| May 22, 4:35 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| May 22, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Marshall | 49 min |
| May 22, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Love, Murray | 45 min |
| May 22, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Johnston, Murray, Pontotoc, Seminole | 39 min |
| May 22, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 63 min |
| May 22, 6:36 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| May 22, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 50 min |
| May 22, 5:39 PM CDT | Special Weather Statement | OUN | Archer | 21 min |
| May 22, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 58 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.